# SDR GTIA020207

- Difficulty date: December 12, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND OUTBOARD LEFT ELEVATOR PANEL ACCESS DENTS, GAUGE, CHAFING, BARE METAL.  AFTER FURTHER EVALUATION, FOUND CRACK ON PANEL.  WELDED CRACK AREA FOR DPS.  (M)
